Affordable Access

Publisher Website

On marginal cost pricing with given tax-subsidy rules

Authors
Journal
Journal of Economic Theory
0022-0531
Publisher
Elsevier
Publication Date
Volume
37
Issue
2
Identifiers
DOI: 10.1016/0022-0531(85)90096-1
Disciplines
  • Biology
  • Economics
  • Medicine

Abstract

Abstract We provide an existence proof for Generalized Marginal Cost Pricing with given tax-subsidy rules. The novelty is that our approach allows for economic environments where all the generalized marginal cost pricing equilibria are inefficient in the aggregate. An example is recalled in order to suggest how non-pathological these environments are.

There are no comments yet on this publication. Be the first to share your thoughts.